Cart 0
PANADOL Optizorb Extra Caplets 20

PANADOL Optizorb Extra Caplets 20

Regular price $14.00

Classification:

Pharmacy Medicine

Usage:

Panadol Extra is a fast-acting pain killer for the temporary relief of pain, with the combination of paracetamol and caffeine. The Optizorb technology offers pain relief in as little as 15 minutes for headaches, arthritis, cold and flu symptoms, period pain, muscle aches and toothache. Panadol Extra with Optizorb also reduces fever.

Ingredients:

Each caplet contains 500mg Paracetamol, 65mg caffeine and is free from gluten, lactose or sugar.

Dosage:

Adults and children over 12 years: 1-2 caplets every 4-6 hours as required. Maximum 8 caplets in 24 hours.

Precautions:

Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Do not use if you are hypersensitive to any ingredient in the product. Do not use in liver or kidney disease, if you are on a low-sodium diet. Equally space dosage within a day.


Share this Product


More from this collection

Sale

Unavailable

Sold Out